MAUDE Adverse Event Report: MEDTRONIC, INC ATTAIN; WIRE, GUIDE, CATHETER

MEDTRONIC, INC ATTAIN; WIRE, GUIDE, CATHETER
Model Number GWR419588
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/23/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that when the guidewire was removed from the packaging, the distal end of the hybridwire separated.The guidewire was not used with the patient.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the full guidewire was returned and analyzed, the guidewire was unraveled.The stylet/guidewire was kinked/buckled.Visual analysis of the lead indicated damage during use.If information is provided in the future, a supplemental report will be issued.

Brand Name
ATTAIN
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
MEDTRONIC, INC
37a cherry hill dr
danvers MA 01923
MDR Report Key7090729
Report Number1220452-2017-00125
Device Sequence Number1895503
Product Code DQX
UDI-Device Identifier00643169452411
UDI-Public00643169452411
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K143316
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/28/2018
Device Model NumberGWR419588
Device Catalogue NumberGWR419588
Device Lot Number0008021694
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/27/2017
Initial Date Received by Manufacturer 10/23/2017
Supplement Date Received by Manufacturer01/17/2018
Initial Report FDA Received Date12/07/2017
Supplement Report FDA Received Date04/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age54 YR